# SDR UPS05845002

- Difficulty date: January 13, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER SMALL CHAFF PAD IN C-PIT TORQUE BOX STA 1200 L34R.  REMOVED CORROSION FROM UNDER CHAFF PAD IAW SRM 51-1-8 53-2-0.  CORROSION OUT OF LIMITS IAW SRM 53-2-0.  FABRICATED REPAIR DOUBLER AND INSTALLED DOUBLER AT STA 1200 L34R IAW SRM 51-1-8 AND DWG 3753772 AND SRM 53-2-0.
